Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 27, NWS Louisville, KY

April 12, 2011Jefferson County, Scott County, Indiana

NWS Louisville, KY issued this river flood warning at Apr 12, 2011, 3:21 AM EDT for Jefferson County, Scott County, Indiana. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2011, 3:21 AM EDT (07:21 UTC)
Expired
Apr 12, 2011, 10:06 PM EDT
In force
19 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

Counties Jefferson County, IN, Scott County, IN

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muscatatuck River at Deputy (DEPI3). The gauge peaked at 22.63 ft at Apr 12, 2011, 11:00 AM EDT.

actionminormoderate102004/1204/1304/14
Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WGUS43 KLMK 120721
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
321 AM EDT TUE APR 12 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN INDIANA... 

  MUSCATATUCK RIVER NEAR DEPUTY

AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

.HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED BY MID MORNING.

&&

INC077-143-121921-
/O.NEW.KLMK.FL.W.0027.110412T0721Z-110413T0700Z/
/DEPI3.1.ER.110412T0652Z.110412T1800Z.110413T0100Z.NO/
321 AM EDT TUE APR 12 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* UNTIL THIS AFTERNOON.
* AT  2:45 AM TUESDAY THE STAGE WAS 19.9 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING 
  AND CONTINUE TO RISE TO NEAR 24.0 FEET BY MIDDAY TODAY. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.0  
  FEET ON JAN 6 2005.

$$
2 follow-up statements
933 
WGUS83 KLMK 121727
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
127 PM EDT TUE APR 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY 
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TONIGHT.

&&

INC077-143-130527-
/O.EXT.KLMK.FL.W.0027.000000T0000Z-110413T0530Z/
/DEPI3.1.ER.110412T0651Z.110412T1515Z.110412T2330Z.NO/
127 PM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT 12:45 PM TUESDAY THE STAGE WAS 22.5 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AND WILL BEGIN TO FALL. IT WILL DROP
  BELOW FLOOD STAGE BY THIS EVENING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 22.5  
  FEET ON SEP 27 2002.

$$
CMC
148 
WGUS83 KLMK 130206
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1006 PM EDT TUE APR 12 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS HIGH WATER EVENT.

&&

INC077-143-130236-
/O.CAN.KLMK.FL.W.0027.000000T0000Z-110413T0530Z/
/DEPI3.1.ER.110412T0651Z.110412T1515Z.110412T2355Z.NO/
1006 PM EDT TUE APR 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT  9:45 PM TUESDAY THE STAGE WAS 19.1 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT  7:55 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.9 FEET BY THURSDAY 
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 12, 1:51 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 12, 1:51 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
151 AM EDT TUE APR 12 2011

...UPDATED AVIATION DISCUSSION...

.SHORT TERM (TONIGHT AND TUESDAY)...

WILL GO AHEAD AND END THE WATCH WITH THE AFTERNOON FORECAST PACKAGE
AS STRATIFORM RAINS HAVE BASICALLY STABILIZED MOST OF THE AREA THIS
AFTERNOON.

A SFC LOW LOCATED OVER NE ARKANSAS/WESTERN TN WILL MOVE
EAST ALONG THE KY/TN BORDER THIS EVENING BETWEEN ABOUT 21Z TO 1Z.
WITH IT A COLD FRONT WILL PASS THROUGH THE AREA AS WELL.  WINDS WILL
BE BRIEFLY GUSTY TO AROUND 40 MPH THIS EVENING AS THESE FEATURES
TRAVERSE THE REGION.  THIS WAVE...A GOOD LLJ...AND PLENTY OF LL
MOISTURE WILL ENHANCE RAINS AND CAUSE EMBEDDED THUNDER THROUGHOUT
THE EARLY EVENING HOURS. AN EMBEDDED STRONG CELL WITH GUSTY WINDS
AND TORRENTIAL RAIN IS NOT OUT OF THE QUESTION.  BUT FOR THE MOST
PART WE/LL SEE A GOOD SOAKING RAIN WHICH MAY CAUSE RISES ON STREAMS
AND CREEKS AS WELL AS PONDING OF WATER ON ROADWAYS.  IF ANY LINE OF
EMBEDDED T-STORMS GETS ESTABLISHED THIS EVENING...WE COULD SEE SOME
MINOR FLOODING ISSUES ON THE ROADWAYS.

RAINS SHOULD DECREASE IN INTENSITY AND COVERAGE AFTER 0Z.  RAIN
SHOWERS WILL REMAIN IN THE AREA OVERNIGHT DUE TO AN UPPER TROUGH
PASSING THROUGH.  RAIN SHOWERS SHOULD FINALLY CEASE SOME TIME
TOMORROW MORNING.

AS FOR TEMPS...LOOKS LIKE WE/LL STAY IN THE 60S FOR THE REST OF THE
DAY DROPPING INTO THE UPPER 40S AND LOW 50S TONIGHT FOR LOWS.
TUESDAY/S HIGHS WILL BE IN THE UPPER 50S AND LOWER 60S.

.LONG TERM (TUESDAY NIGHT - MONDAY)...

TUESDAY NIGHT THROUGH FRIDAY NIGHT...

SHARP HEIGHT RISES ARE EXPECTED TO MOVE INTO THE REGION TUESDAY
NIGHT AS THE UPPER LEVEL LOW AND TROUGH HEAD OFF TO THE EAST.  AT
THE SURFACE...HIGH PRESSURE WILL MOVE INTO THE REGION AND KEEP
THINGS RELATIVELY DRY FROM TUESDAY NIGHT THROUGH THE DAY ON
THURSDAY.  TEMPERATURES THROUGH THIS PERIOD WILL SEE DAILY HIGHS IN
THE LOWER 70S WITH OVERNIGHT LOWS IN THE UPPER 30S TO THE LOWER 40S
FOR TUESDAY NIGHT AND UPPER MID-UPPER 40S FOR WEDNESDAY NIGHT.

BY LATE THURSDAY...THE WEATHER PATTERN IS EXPECTED TO BECOME QUITE
UNSETTLED ONCE AGAIN AS A FAIRLY STRONG AND LARGE UPPER TROUGH MOVES
INTO THE UPPER PLAINS.  BOTH THE 11/12Z GFS AND EURO SHOW QUITE A
BIT OF BLOCKING ACROSS EASTERN CANADA TOWARDS THE LATER PART OF THE
WEEK RESULTING IN THIS UPPER LEVEL TROUGH CLOSING OFF ACROSS THE
PLAINS ON FRIDAY AND THEN SLOWLY MIGRATING TOWARD THE GREAT LAKES BY
SATURDAY. AS THIS SYSTEM DEPENDS...STRONG SOUTHERLY FLOW WILL ONCE
AGAIN DEVELOP ACROSS THE REGION AND SPREAD MOISTURE BACK INTO THE
OHIO VALLEY.  QUALITY AND DEPTH OF MOISTURE IS STILL IN
QUESTION...BUT DEWPOINTS WILL LIKELY RETURN BACK INTO THE UPPER
50S/LOWER 60S BY FRIDAY AND FRIDAY NIGHT.  COMBO OF SIGNIFICANT
HEIGHT FALLS AND A 120KT CYCLONICALLY CURVED JET MAX ROTATING INTO
THE REGION SHOULD RESULT IN WIDESPREAD LIFT FOR SHOWERS AND
THUNDERSTORMS.  BEST CHANCES OF THUNDERSTORMS APPEARS TO BE FROM
LATE THURSDAY NIGHT THROUGH FRIDAY EVENING.  AS SFC COLD FRONT
SLICES THROUGH THE REGION ON FRIDAY...STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE ONCE AGAIN.  OVERALL THREAT OF SEVERE STORMS IS
STILL IN QUESTION...GIVEN THE QUESTIONABLE QUALITY AND DEPTH OF
MOISTURE.  SOME CONCERNS STILL ABOUND WITH REGARDS TO INSTABILITY.
HOWEVER...DYNAMICAL FORCING GIVEN THE STRONG JET DYNAMICS CERTAINLY
COULD OVERCOME MARGINAL MOISTURE/STABILITY ISSUES.  OBVIOUSLY A
SYSTEM TO WATCH IN THE COMING DAYS.  LOWS THURSDAY NIGHT WILL BE
MILD WITH TEMPS DROPPING BACK INTO THE LOWER 50S.  HIGHS FRIDAY
SHOULD WARM BACK INTO THE LOWER-MID 70S BEFORE THE FRONT SWEEPS ON
THROUGH FRIDAY NIGHT.  LOWS FRIDAY NIGHT LOOK TO DROP INTO THE LOWER
40S IN THE WEST AND MID-UPPER 40S IN THE EAST.

SATURDAY THROUGH MONDAY...

IN THE LONG TERM PERIOD...BOTH THE 11/12Z GFS AND EURO SOLUTIONS
CONTINUE TO SHOW A DEEP 500 HPA LOW SLOWLY TRANSLATING EASTWARD
ACROSS THE GREAT LAKES STATES DURING THE EARLY PART OF THE FORECAST
PERIOD.  BOTH MODELS SHOW THE SYSTEM BECOMING VERTICALLY STACKED BY
SATURDAY NIGHT WITH THE SYSTEM PULLING OUT A BIT FASTER THAN
PREVIOUS SOLUTIONS SHOWED.  SATURDAY STILL LOOKS TO BE A RATHER COOL
AND CLOUDY DAY WITH SCATTERED SHOWERS MOVING ACROSS THE REGION.
GIVEN THE NORTHWEST FLOW...SHOWERS WILL LIKELY BE CONTAINED TO OUR
BLUEGRASS/NORTHEASTERN REGIONS.  FAIRLY TIGHT PRESSURE GRADIENT WILL
BE IN PLACE AS WELL...SO BREEZY CONDITIONS STILL LOOK LIKELY.  BY
SATURDAY NIGHT...THE SYSTEM WILL START TO MOVE AWAY WITH DRIER AIR
WORKING IN FROM THE WEST.  SOME RAIN SHOWERS WILL STILL BE POSSIBLE
SATURDAY EVENING ACROSS THE NORTH AND NORTHEAST SECTIONS...AND MODEL
SOUNDINGS SHOW THAT SOME LIGHT SNOW MAY MIX IN.  HOWEVER...OVERALL
BOUNDARY LAYER TEMPERATURE IS A BIT WARMER IN BOTH THE DETERMINISTIC
AND ENSEMBLE RUNS...SO AM ONLY GOING TO SLIGHT CHANCE OF SNOW IN THE
GRIDS FOR SATURDAY NIGHT.   SUNDAY SHOULD SEE THE AREA BETWEEN
WEATHER SYSTEMS AS A FAST MOVING WAVE WITHIN THE NEARLY ZONAL FLOW
ALOFT WILL MOVE THROUGH LATE SUNDAY AND INTO MONDAY.  QUITE A BIT OF
SPREAD IN THIS TIME FRAME IN THE ENSEMBLES THUS PLAN ON LEAVING
MONDAY DRY AT THIS POINT.

TEMPERATURES THROUGH THIS TIME PERIOD WILL BE BELOW NORMAL WITH
HIGHS ON SATURDAY WARMING INTO THE UPPER 40S AND LOWER 50S WITH LOWS
SATURDAY NIGHT COOLING INTO THE MID-UPPER 30S.  WE SHOULD SEE
MODERATING TEMPERATURES FOR SUNDAY AND MONDAY WITH HIGHS WARMING
INTO THE MID-UPPER 50S ON SUNDAY AND INTO THE LOWER 60S BY MONDAY
WHILE OVERNIGHT TEMPS COOL INTO THE UPPER 30S AND LOWER 40S.

&&

.AVIATION (06Z TAF ISSUANCE)...

STRENGTHENING LOW PRES OVER SE KY WILL MOVE SLOWLY EWD INTO VIRGINIA
BY TUE AFTERNOON. TIGHTENING GRADIENT AND WRAP-AROUND MOISTURE WILL
RESULT IN GUSTY N/NW WINDS AND IFR CONDITIONS IN RAIN THRU THE
NIGHT.

RAIN WILL END...WINDS SLOWLY DIMINISH BY/AFTER SUNRISE WITH CLEARING
FROM WEST TO EAST THRU THE DAY TUE.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........AML
LONG TERM.........MJ
AVIATION..........11
Hazardous weather outlook, Apr 11, 9:49 PM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
949 PM EDT MON APR 11 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-130200-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
949 PM EDT MON APR 11 2011 /849 PM CDT MON APR 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS WILL CONTINUE TO CROSS THE REGION THIS EVENING ALONG AND
AHEAD OF A COLD FRONT AND SURFACE LOW ALONG THE FRONT. AN
OCCASIONAL RUMBLE OF THUNDER IS POSSIBLE MAINLY ACROSS SOUTH
CENTRAL KENTUCKY THROUGH MIDNIGHT. THE BIGGER THREAT WILL BE FOR
RISES ON AREA STREAMS AS WELL AS PONDING ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER POTENT WEATHER SYSTEM WILL BRING THUNDERSTORMS TO THE AREA
LATE THURSDAY NIGHT INTO EARLY FRIDAY NIGHT. THE STRONGEST STORMS
WILL LIKELY OCCUR FRIDAY AHEAD OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING ALONG WITH RAINFALL
TOTALS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

AML/MJ/RJS

In the hours before

Special weather statement, Apr 11, 9:36 PM EDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
936 PM EDT MON APR 11 2011

KYZ078-120200-
RUSSELL-
836 PM CDT MON APR 11 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS AFFECTING RUSSELL COUNTY...

AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JAMESTOWN...AND MOVING EAST AT 40 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  JAMESTOWN...
  WHITTLE AND ONO...
  JABEZ...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3703 8518 3712 8492 3706 8492 3700 8485
      3699 8485 3695 8491 3692 8515
TIME...MOT...LOC 0136Z 254DEG 35KT 3699 8506

RS
Special weather statement, Apr 11, 9:52 PM EDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
952 PM EDT MON APR 11 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120400-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
952 PM EDT MON APR 11 2011 /852 PM CDT MON APR 11 2011/

...WIDESPREAD RAINS WILL CAUSE ADDITIONAL PONDING OF WATER AND
FURTHER RISES ON AREA STREAMS ...

WIDESPREAD RAINS WITH OCCASIONAL LIGHTNING WILL CONTINUE OVERNIGHT
AS A COLD FRONT AND SURFACE LOW PRESSURE CONTINUE TO MOVE ACROSS
THE AREA. A HALF TO AN INCH OF RAIN IS EXPECTED THROUGH MORNING
WITH THE HEAVIEST AMOUNTS IN THE EAST.

THE GROUND IS ALREADY SATURATED AND THIS ADDITIONAL RAIN WILL
CAUSE FURTHER RISES ON STREAMS AND SOME PONDING OF WATER ON ROADS.

BE CAREFUL DRIVING TONIGHT. SLOW DOWN...WATCH FOR HYDROPLANING...
AND USE CAUTION ON ROADS ALONG SWOLLEN STREAMS. NEVER ATTEMPT TO
CROSS A FLOODED ROAD.

CMC
Special weather statement, Apr 12, 12:17 AM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1217 AM EDT TUE APR 12 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-121200-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
952 PM EDT MON APR 11 2011 /852 PM CDT MON APR 11 2011/

...WIDESPREAD RAINS WILL CAUSE ADDITIONAL PONDING OF WATER AND
FURTHER RISES ON AREA STREAMS...

WIDESPREAD RAINS WILL CONTINUE OVERNIGHT AS SURFACE LOW PRESSURE
CONTINUES TO MOVE SLOWLY ACROSS OUR REGION. ANOTHER HALF INCH IS
EXPECTED THROUGH DAWN TUESDAY.

THE GROUND IS SATURATED AND THIS ADDITIONAL RAIN WILL CAUSE FURTHER
RISES ON STREAMS AND SOME PONDING OF WATER ON ROADS.

BE CAREFUL DRIVING OVERNIGHT. SLOW DOWN...WATCH FOR HYDROPLANING...
AND USE CAUTION ON ROADS ALONG SWOLLEN STREAMS. NEVER ATTEMPT TO
CROSS A FLOODED ROAD.

DK
Special weather statement, Apr 12, 1:40 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
140 AM EDT TUE APR 12 2011

INZ084-089>091-KYZ023>030-053-061>063-070>074-120745-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
INCLUDING THE CITIES OF...MARENGO...TELL CITY...CORYDON...
NEW ALBANY...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...HODGENVILLE...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW
140 AM EDT TUE APR 12 2011 /1240 AM CDT TUE APR 12 2011/

...MODERATE RAIN AND GUSTY NORTHWEST WINDS CONTINUE...

AN AREA OF MODERATE RAIN SHOWERS CONTINUES TO AFFECT PORTIONS OF
CENTRAL AND SOUTH-CENTRAL KENTUCKY AS A LOW PRESSURE SYSTEM
STRENGTHENS OVER THE REGION. THESE SAME AREAS WILL EXPERIENCE
OCCASIONAL NORTHWEST WIND GUSTS OF 40 TO 50 MPH OVER THE NEXT FEW
HOURS IN ASSOCIATION WITH THE ONGOING RAIN SHOWERS AS WELL AS THE
STRENGTHENING LOW. ADDITIONAL RAINFALL UP TO ONE QUARTER OF AN
INCH CAN BE EXPECTED.

WIND GUSTS OF THESE SPEEDS WILL BLOW AROUND LOOSE OBJECTS AND
AFFECT HIGH PROFILE VEHICLES. USE CAUTION WHILE DRIVING.
Special weather statement, Apr 12, 2:51 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 AM EDT TUE APR 12 2011

INZ076>079-083-084-089>092-KYZ023>035-038-039-045-046-053-054-
061>065-070>076-121000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-LARUE KY-MARION KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...
LAWRENCEBURG...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON
251 AM EDT TUE APR 12 2011 /151 AM CDT TUE APR 12 2011/

...WIDESPREAD RAINS WILL CAUSE HEAVY PONDING OF WATER AND
FURTHER RISES ON AREA STREAMS...

WIDESPREAD MODERATE TO HEAVY RAIN WILL CONTINUE INTO THE EARLY
MORNING HOURS AS STRENGTHENING LOW PRESSURE CONTINUES TO MOVE
SLOWLY ACROSS OUR REGION. EXPECT RAIN TO ACCUMULATE FROM ONE HALF
INCH TO AN INCH AN HOUR THROUGH 5 AM EDT.

THE GROUND IS SATURATED AND THIS ADDITIONAL RAIN WILL CAUSE FURTHER
RISES ON STREAMS AND HEAVY PONDING OF WATER ON ROADS.

IN ADDITION TO THE RAIN...WINDS WILL GUST TO AROUND 40 MPH INTO
THE PREDAWN HOURS.

BE CAREFUL DRIVING. SLOW DOWN...WATCH FOR HYDROPLANING... AND USE
CAUTION ON ROADS ALONG SWOLLEN STREAMS. NEVER ATTEMPT TO CROSS A
FLOODED ROAD.

DK

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 10:06 PM EDTRiver Flood AdvisoryLMKJefferson, Scott7 hr
Apr 12, 8:00 AM EDTAreal Flood AdvisoryLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more3 hr
Apr 12, 11:37 AM EDTRiver Flood WarningLMKClark, Floyd4 days
Apr 12, 11:37 AM EDTRiver Flood WarningLMKClark, Floyd, Harrison72 hr
Apr 12, 11:37 AM EDTRiver Flood WarningLMKCrawford, Perry7 days
Apr 12, 11:37 AM EDTRiver Flood WarningLMKPerry27 days

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.